# SDR USAA2013011400051

- Difficulty date: December 17, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON CENTER FITTING BETWEEN FR16 TO FR20, S23R.  REPLACED CENTER FITTING BETWEEN FR16 TO FR20, S23R IAW A319 SRM 51-72-11.
